# SDR DALA1022869868

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 72,525 hours, 68,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN LONGERON 4L AT BS 200. REPAIRED IAW SRM 51-30-1, SRM 51-30-2, SRM 51-30-5, SRM 51-10-3, SRM 51-20-0, SRM 53-13-2 FIG 3, SRM 53-02 FIGURE 18 AND PROCESS STANDARD 900-5-1 NR4.
